# SDR SWAA060810

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 15,409 hours, 8,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR FWD RETAINER HOOK LOOSE.  SECURED RETAINER HOOK PER MM.
